# SDR AALA201810179014

- Difficulty date: October 15, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 55,370 hours, 24,451 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL TO THE AIRCRAFT FOR THE FIRST FLIGHT OF THE DAY, DETECTED A VERY STRONG OIL FUME ODOR,  APU RUNNING AND BLEEDS ON.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE APU TO BE THE SOURCE OF THE ODOR AND ACCOMPLISHED WC 26L00021001.   FOUND APU OIL MIXED WITH ENGINE OIL, DRAINED AND SERVICED APU OIL TWICE.  REPLACED THE APU OIL FILTER,  COMPLIED WITH JC 26L00021004, AND 26L00021002.  NO ODOR IN CABIN IAW AMM 49-91-41.
